How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: Medical
Satisfied Customers: 7396
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I have had a vibrating or buzzing feeling in my left lower

Customer Question

I have had a vibrating or buzzing feeling in my left lower abdomen for a couple months now. At times it pulsars or spasms. Very noticeable at night when I lay on my stomach.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 1 month ago.

Hi,

Welcome to JA and thanks for this question. Im sorry to hear about your symptoms. Now from what you are describing it sounds like that you may be developing a condition which is known as ACNES, this stands for abdominal cutaneous nerve entrapment syndrome. This is a condition in which the superficial nerves in the abdominal wall would be compressed or trapped leading to symptoms like shooting or stabbing pain, numbness, tingling, buzzing sensations among others. This would be diagnosed with the help of a simple NCS/EMG test which would be diagnostic here. The treatment can be with the help of simple steroid injections and in severe cases surgery to release the trapped nerve.

Another cause of this coukld be associated with kidney stones which can sometimes present in this manner and cause this sort of problem. This would be diagnosed with the help of a Ct scan of the abdomen. This would be then treated with medications in case of small stones while in the case of larger stones you will need lithotripsy which involves using sound waves to break down the stones or evgen surgery.

But i think you should get evaluated for the ACNES condition first especially if other more common causes like stones, inflammation of the intestines lknown as colitis are ruled out.

Do you have any more questions?

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Expert:  Dr. Muneeb Ali replied 1 month ago.

Would you like to know anything else? Any clarifications or additional questions that you might have, i would be happy to answer them for you. If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.